On Intuitionistic Fuzzy Almost Resolvable and Irresolvable Spaces


  • Sharmila S. Nirmala College for Women Red Fields Coimbatore
  • Arockiarani I. Department of Mathematics Nirmala college for Women Red Fields Coimbatore


intuitionistic fuzzy almost resolvable spaces, submaximal, first category, Baire


The aim of this paper is to study several characterizations of intuitionistic fuzzy almost resolvable and irresolvable spaces and the conditions under which an intuitionistic fuzzy almost resolvable space becomes an intuitionistic fuzzy Baire space. The interrelations between intuitionistic fuzzy almost resolvable and other spaces are also discussed.


K. Atanassov, “Intuitionistic fuzzy setsâ€, Fuzzy Sets and Systems., vol. 20, no. 1, pp. 87-96, 1986.

K. Atanassov, “Intuitionistic fuzzy sets past, present, and futureâ€, CLBME-Bulgarian Academy of Science, Sofia, 2003.

K. Atanassov and Stoeva, “Intuitionistic fuzzy setsâ€, Polish Syrup, On interval and fuzzy mathematics, Poznan, vol. 8, pp. 23-26, 1983.

K. Atanassov and Stoeva, “Intuitionistic L-fuzzy sets, Cybernetics and System researchâ€, Elsevier, Amsterdam, pp. 539-540, 1984.

G. Balasubramanian, “Maximal Fuzzy Topologiesâ€, Kybernetika, vol.5, no. 31, pp. 459-464, 1995.

D. Coker , “An introduction to intuitionistic fuzzy topological spacesâ€, Fuzzy Sets and Systems, vol. 88, pp. 81-89, 1997.

C.L. Chang, “Fuzzy topological spacesâ€, J. Math. Anal. Appl. vol.24, pp. 182-190, 1984.

R. Dhavaseelan, E.Roja and M.K.Uma, “Intuitionistic fuzzy resolvable and intuitionistic fuzzy irresolvable spacesâ€, Scientia Magna, 2, 7(2011), 59-67.

] A. Gel’kin, “Ultrafilters and undecomposable spacesâ€, Vestnik, Mosk. Univ. Mat, vol. 24, no.5, pp.51, 1969.

E. Hewit, “A Problem in set Theoretic Topologyâ€, Duke. Math. Jour, vol.10, pp. 309-333, 1943,

Karl R.Gentry and Hughes B. Hoyle III, “Somewhat Continuous Functionâ€, Czech.Math,Journal, vol. 21, no. 96, pp. 5-12, 1971

] S. J. Lee and E. P. Lee, “The category of intuitionistic fuzzy topological spacesâ€, Bull. Korean Math. Soc. vol.37, no.1, pp.63-76, 2000.

Richard Bolstein, “Sets of points of discontinuityâ€, Proc. Amer. Math. Society, vol. 38, no. 1, pp. 193-197, 1973

L.A. Zadeh, Fuzzy sets, Information and Control, vol.8, pp. 338-353, 1965.




How to Cite

S., S., & I., A. (2016). On Intuitionistic Fuzzy Almost Resolvable and Irresolvable Spaces. Asian Journal of Applied Sciences, 3(6). Retrieved from https://www.ajouronline.com/index.php/AJAS/article/view/3444